RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2010, Volume 10, Number 2, Pages 273–283 (Mi mmj380)  

Mathematics of chaos

Vladimir I. Arnold

Steklov Mathematical Instititute, Russian Academy of Sciences, Moscow, Russia

Abstract: In September 2008, V. I. Arnold was awarded the prestigious Shaw Prize. This prize was established in 2002 by the Shaw Prize Foundation named after philanthropist Sir Run Run Shaw. Here we publish the lecture given by V. I. Arnold at the awards ceremony in Hong Kong and a short Autobiography (CV) prepared for this occasion.

Key words and phrases: chaos, prime vectors, continued fractions, random numbers.

DOI: https://doi.org/10.17323/1609-4514-2010-10-2-273-283

Full text: http://www.ams.org/.../abst10-2-2010.html

Bibliographic databases:

MSC: 00A99, 65P20
Received: December 24, 2008
Language:

Citation: Vladimir I. Arnold, “Mathematics of chaos”, Mosc. Math. J., 10:2 (2010), 273–283

Citation in format AMSBIB
\Bibitem{Arn10}
\by Vladimir~I.~Arnold
\paper Mathematics of chaos
\jour Mosc. Math.~J.
\yr 2010
\vol 10
\issue 2
\pages 273--283
\mathnet{http://mi.mathnet.ru/mmj380}
\crossref{https://doi.org/10.17323/1609-4514-2010-10-2-273-283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2722798}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279342400001}


Linking options:
  • http://mi.mathnet.ru/eng/mmj380
  • http://mi.mathnet.ru/eng/mmj/v10/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Moscow Mathematical Journal
    Number of views:
    This page:595

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020